By Topic

The Study of a New Perfect Hash Scheme

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Du, M.W. ; Institute of Computer Engineering, National Chiao Tung University ; Hsieh, T.M. ; Jea, K.F. ; Shieh, D.W.

A new approach is proposed for the design of perfect hash functions. The algorithms developed can be effectively applied to key sets of large size. The basic ideas employed in the construction are rehash and segmentation. Analytic results are given which are applicable when problem sizes are small. Extensive experiments have been performed to test the approach for problems of larger size.

Published in:

Software Engineering, IEEE Transactions on  (Volume:SE-9 ,  Issue: 3 )